# SDR DHL2007785039

- Difficulty date: October 31, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT STRINGER 28R CHANNEL, FORWARD AND AFT SPLICES BETWEEN BS 1000 TO BS 1015.  REMOVED STRINGER SPLICE IAW B-727 SRM 51-30-2, FABRICATED NEW STRINGER SPLICE IAW B-727 SRM 53-10-2 FIGURE 9, 51-30-5 AND 51-20-1.  TREATED AND PRIMED NEW SPLICE IAW B-727 SRM 51-10-2 AND INSTALLED NEW STRINGER SPLICE AT STINGER 28R BETWEEN BS 1000 TO BS 1015 IAW B-727 SRM 51-30-2.
